Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 64, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 3, 2019, 5:05 PM CDT for Edwards County, Val Verde County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2019, 5:05 PM CDT (22:05 UTC)
- Expired
- May 3, 2019, 6:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Edwards County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 88 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 4:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 10.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 478 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
622
WUUS54 KEWX 032205
SVREWX
TXC137-465-032300-
/O.NEW.KEWX.SV.W.0064.190503T2205Z-190503T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
505 PM CDT Fri May 3 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southwestern Edwards County in south central Texas...
East central Val Verde County in south central Texas...
* Until 600 PM CDT.
* At 504 PM CDT, a severe thunderstorm was located 8 miles northwest
of Loma Alta, moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Loma Alta, Carta Valley, Vinegarone and Devils River State Natural
Area Del Norte and U.S. Highway 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 2992 10095 3008 10093 3012 10037 2971 10055
TIME...MOT...LOC 2204Z 272DEG 29KT 3004 10083
HAIL...1.50IN
WIND...60MPH
$$
PLATT2 follow-up statements
033
WWUS54 KEWX 032235
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
535 PM CDT Fri May 3 2019
TXC137-465-032300-
/O.CON.KEWX.SV.W.0064.000000T0000Z-190503T2300Z/
Edwards TX-Val Verde TX-
535 PM CDT Fri May 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN EDWARDS AND EAST CENTRAL VAL VERDE COUNTIES...
At 535 PM CDT, a severe thunderstorm was located near Loma Alta,
moving southeast at 20 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Loma Alta, Carta Valley, Vinegarone and Devils River State Natural
Area Del Norte and U.S Highway 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2992 10095 3006 10089 3012 10037 2971 10055
TIME...MOT...LOC 2235Z 293DEG 19KT 2997 10074
HAIL...2.50IN
WIND...70MPH
$$
PLATT697
WWUS54 KEWX 032251
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
551 PM CDT Fri May 3 2019
TXC137-465-032300-
/O.CON.KEWX.SV.W.0064.000000T0000Z-190503T2300Z/
Edwards TX-Val Verde TX-
551 PM CDT Fri May 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN EDWARDS AND EASTERN VAL VERDE COUNTIES...
At 549 PM CDT, a severe thunderstorm was located 8 miles east of Loma
Alta, moving east at 25 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Loma Alta, Carta Valley, Vinegarone and Devils River State Natural
Area Del Norte and U.S Highway 377.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2990 10091 3005 10076 3007 10039 2971 10055
TIME...MOT...LOC 2249Z 275DEG 26KT 2995 10063
HAIL...2.50IN
WIND...70MPH
$$
PLATTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 4:40 PM CDT, 25 minutes earlier.
Area forecast discussion, May 3, 4:40 PM CDT, 25 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 440 PM CDT Fri May 3 2019 .UPDATE... Quick update for Severe Thunderstorm Watch 127 that has been issued for the entire South Central Texas area. Strong to Severe thunderstorms are already ongoing across the Edwards Plateau in Northern Val Verde County and across Northern Kendall/SE Gillespie Counties. This activity will gradually move east and southeast through the evening and into the overnight hours. && .PREV DISCUSSION... /ISSUED 246 PM CDT Fri May 3 2019/ SHORT TERM (Tonight through Saturday Night)... We'll take "All Scales of Motion" for $500 today across South Central Texas. Fortunately, the variety of forcings from local and low (boundaries) to region-wide and high (shortwave trough and jet streak exit region) have dissipated into the background regime or are consistent enough to settle into a climatologically-favorable morphology for this afternoon through tomorrow morning. The 12Z NAM/GFS/ECMWF and more recent TTech WRF/HRRR/HREF runs are in general agreement with that evolution, from isolated to scattered storms moving from West Texas and Mexico into the Rio Grande Plains this afternoon, to an eventual merging of cold pools and an MCS rolling though the southeastern 1/2 of the area. Some supercells are possible through early evening before the cold pools merge. The greatest severe threat will be damaging wind, with lesser threat of large hail and a very small chance for a tornado or two. The prime severe threat area will be near supercells along the Rio Grande through about 7-8 pm, then transitioning to along and east of I-35 by 10-11 pm. Of special concern area is along and south of U.S. 90 from Uvalde to San Antonio to Gonzales, where the models indicate the highest damaging wind threat. Rainfall amounts will be spotty in the west, from 1/10 inch up to one inch. Locations in the middle should see 1/4 to one inch, and locations along and east of I-35 1 to 2 inches. A few spots east of I-35 may see up to 4 inches. Some minor flash flooding is possible due to the rain/runoff from storms earlier today, in addition to the storms expected tonight. The good news is the shortwave trough will move east and a rapid clearing/drying trend from west to east will occur on Saturday. Rain should be over by midday except for all but the far eastern coastal plains, and rain should end there by mid-afternoon. Some fog is likely late Saturday night along and east of I-35, but that will be addressed by later forecasts when the clearing trend and near-ground wetness after the rain are more evident. LONG TERM (Sunday through Friday)... Sunday is the day for outdoor activity for the next week, with low- amplitude ridging is over the area. Temperatures will be seasonal and relative humidity fairly low after daytime heating dissipates morning fog. The longwave pattern will become increasingly favorable for severe storms and heavy rain as next week progresses, with a large and digging western U.S. trough, and a strengthening Jet Stream across northern Mexico and into Texas. Shortwave troughs will eject out of the longwave trough every 24-36 hours to provide the primary lift. At this time, Monday, Wednesday, and Friday appear to be the days with the best chances for rain. The chances for severe storms will increase for Wednesday and Friday as the shortwave troughs are deeper and the boundary layer has more time to moisten and increase instability. Friday is of the highest concern, as a cold front appears to stall from west to east across our area. Diffluent 1000-500 mb thickness over our area points to slow-moving, stalling, or possibly even back-building convection. Combined with echo training along the front, that is a recipe for very heavy rain and significant flash and river flooding. While at this forecast range details are variable and fuzzy, pay attention to the how the forecast evolves through the week. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 64 80 62 83 66 / 70 20 0 0 0 Austin Bergstrom Intl Airport 64 80 61 83 64 / 70 20 0 0 0 New Braunfels Muni Airport 64 80 61 83 64 / 80 20 0 0 0 Burnet Muni Airport 61 78 60 81 64 / 60 10 0 0 0 Del Rio Intl Airport 64 85 65 85 68 / 60 10 0 - 30 Georgetown Muni Airport 63 79 60 83 65 / 70 20 0 0 0 Hondo Muni Airport 63 83 62 85 66 / 80 10 0 0 - San Marcos Muni Airport 64 80 61 83 64 / 80 20 0 0 0 La Grange - Fayette Regional 66 82 63 85 66 / 80 30 0 0 0 San Antonio Intl Airport 64 81 63 84 66 / 60 10 0 0 0 Stinson Muni Airport 65 81 63 84 67 / 70 10 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...Huffman Short-Term/Long-Term...Treadway Public Service/Data Collection...33
Hazardous weather outlook, May 3, 4:40 PM CDT, 25 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 440 PM CDT Fri May 3 2019 TXZ171>173-183>194-202>209-217>225-228-042145- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 440 PM CDT Fri May 3 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. A severe thunderstorm watch is now in effect for the entire South Central Texas area through 11 pm tonight. There is a slight risk of severe storms for most of South- Central Texas today into tonight. Large hail and damaging winds are the main threats, however, isolated tornadoes are possible. Locally heavy rainfall amounts of 1 to 2 inches could lead to minor flooding, especially across areas that have received heavy rains recently. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, May 3, 12:34 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1234 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM HAIL 7 NNE HALLETTSVILLE 29.55N 96.91W
05/03/2019 E1.25 INCH LAVACA TX PUBLIC
OWNER OF A FARM ALONG HWY 77 REPORTED HAIL
BIGGER THAN QUARTERS NORTH OF HALLETTSVILLE.
0950 AM HAIL 7 NNE HALLETTSVILLE 29.54N 96.91W
05/03/2019 E1.00 INCH LAVACA TX PUBLIC
OWNER OF CURTS CARPETING AND DESIGN CENTER
NORTH OF HALLETTSVILLE REPORTED QUARTER SIZE
HAIL AT HER HOME, 2 MILES NORTH OF THEIR
BUSINESS.
0949 AM HAIL 1 NNW HALLETTSVILLE 29.46N 96.95W
05/03/2019 E0.75 INCH LAVACA TX CO-OP OBSERVER
RECEIVED REPORT OF PENNY SIZE HAIL JUST
NORTH OF HALLETTSVILLE. HEAVIER STORM CORE
PASSED NORTH OF THIS LOCATION.
0907 AM TORNADO 5 WNW LA GRANGE 29.92N 96.95W
05/03/2019 FAYETTE TX LAW ENFORCEMENT
REPORTS OF DAMAGE TO MULTIPLE INDUSTRIAL
BUILDINGS ALONG HWY 71.
0900 AM HEAVY RAIN 3 NE MULDOON 29.85N 97.04W
05/03/2019 M2.70 INCH FAYETTE TX MESONET
MESONET STATION MLDT2 BUCKNERS CREEK NEAR
MULDOON REPORTED 2.70 INCHES IN 1 HOUR.
0820 AM TORNADO 6 ENE FLATONIA 29.73N 97.01W
05/03/2019 FAYETTE TX LAW ENFORCEMENT
CONFIRMED VIA FAYETTE COUNTY LAW
ENFORCEMENT. REPORTS OF DAMAGE.
1025 PM HAIL 1 SSW ROUGH CANYON RECR 29.56N 100.98W
05/02/2019 E2.75 INCH VAL VERDE TX PUBLIC
TIME ESTIMATED USING RADAR.
1024 PM HAIL 3 WSW ROUGH CANYON RECR 29.56N 101.03W
05/02/2019 E2.00 INCH VAL VERDE TX PUBLIC
0920 PM TORNADO 9 NE COMSTOCK 29.79N 101.09W
05/02/2019 VAL VERDE TX STORM CHASER
STORM CHASER REPORTED A TORNADO
APPROXIMATELY 9 MILES NORTHEAST OF COMSTOCK.
0656 PM FLASH FLOOD 10 SW FREDERICKSBURG 30.19N 99.00W
05/02/2019 GILLESPIE TX LAW ENFORCEMENT
FLOODING OCCURRING ON SH16 SOUTHWEST OF
FREDERICKSBURG.
0654 PM FLASH FLOOD FREDERICKSBURG 30.27N 98.87W
05/02/2019 GILLESPIE TX LAW ENFORCEMENT
SEVERAL LOW WATER CROSSINGS FLOODED IN
FREDERICKSBURG.
&&
CVPSpecial weather statement, May 3, 3:12 PM CDT, 1 hour 53 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 312 PM CDT Fri May 3 2019 TXZ183-032115- Val Verde TX- 312 PM CDT Fri May 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VAL VERDE COUNTY UNTIL 415 PM CDT... At 310 PM CDT, Doppler radar was tracking a strong thunderstorm near Comstock, moving east at 15 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Comstock, Loma Alta, Devils River State Natural Area Del Norte, Pafford Crossing, Vinegarone and State Highway 163 and U.S. Highway 277. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2966 10120 2983 10123 3013 10072 2961 10071 TIME...MOT...LOC 2010Z 260DEG 17KT 2976 10113 PLATT
Special weather statement, May 3, 4:14 PM CDT, 51 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 414 PM CDT Fri May 3 2019 TXZ218-228-032200- Dimmit TX-Zavala TX- 414 PM CDT Fri May 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DIMMIT AND SOUTH CENTRAL ZAVALA COUNTIES UNTIL 500 PM CDT... At 412 PM CDT, Doppler radar was tracking a strong thunderstorm near Winter Haven, or near Carrizo Springs, moving northeast at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Carrizo Springs, Chula Vista-River Spur, Brundage, Winter Haven, Las Colonias and Farm to Market Road 65. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2849 9978 2856 9990 2881 9972 2862 9949 TIME...MOT...LOC 2112Z 224DEG 17KT 2858 9979 PLATT
Special weather statement, May 3, 4:21 PM CDT, 44 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 421 PM CDT Fri May 3 2019 TXZ183-032200- Val Verde TX- 421 PM CDT Fri May 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL VAL VERDE COUNTY UNTIL 500 PM CDT... At 419 PM CDT, Doppler radar was tracking a strong thunderstorm 14 miles northeast of Pandale. Another strong thunderstorm was located 8 miles west of Juno. Both of these storms are moving east at 30 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Juno and State Highway 163. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3029 10086 3015 10086 3003 10139 3029 10149 TIME...MOT...LOC 2119Z 268DEG 25KT 3028 10134 PLATT
Special weather statement, May 3, 4:30 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
430 PM CDT Fri May 3 2019
TXZ184-032215-
Edwards TX-
430 PM CDT Fri May 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EDWARDS COUNTY UNTIL
515 PM CDT...
At 428 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Carta Valley, or 19 miles east of Loma Alta, moving
east at 25 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Rocksprings, Devil's Sinkhole State Natural Area and Farm to Market
Road 674.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3009 10006 2989 10001 2989 10002 2985 10002
2985 10003 2980 10001 2979 10003 2976 10003
2971 10052 2989 10058
TIME...MOT...LOC 2128Z 253DEG 21KT 2983 10047
PLATTThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:12 PM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| May 2, 7:37 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 83 min |
| May 2, 8:00 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 2, 8:19 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 86 min |
| May 2, 8:41 PM CDT | Tornado Warning | EWX | Val Verde | 22 min |
| May 2, 8:57 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 63 min |
| May 2, 8:59 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 61 min |
| May 2, 9:19 PM CDT | Tornado Warning | EWX | Val Verde | 26 min |
| May 2, 9:34 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 26 min |
| May 2, 9:58 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 62 min |
| May 2, 9:58 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 41 min |
| May 2, 10:46 PM CDT | Areal Flood Advisory | EWX | Val Verde | 6 hr |
| May 2, 10:56 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 64 min |
| May 2, 11:29 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 2, 11:49 PM CDT | Special Weather Statement | EWX | Burnet | 41 min |
| May 3, 12:00 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 75 min |
| May 3, 12:34 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick | 3 hr |
| May 3, 1:32 AM CDT | River Flood Warning | EWX | Val Verde | 7 hr |
| May 3, 1:42 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 78 min |
| May 3, 2:38 AM CDT | Special Weather Statement | EWX | Dimmit | 37 min |
| May 3, 2:58 AM CDT | Special Weather Statement | EWX | Kinney | 32 min |
| May 3, 3:23 AM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
| May 3, 5:19 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| May 3, 7:22 AM CDT | Tornado Warning | EWX | DeWitt | 23 min |
| May 3, 7:25 AM CDT | Tornado Warning | EWX | Fayette | 35 min |
| May 3, 7:45 AM CDT | Special Weather Statement | EWX | DeWitt | 60 min |
| May 3, 8:08 AM CDT | Special Weather Statement | EWX | Fayette | 67 min |
| May 3, 8:33 AM CDT | Tornado Warning | EWX | Fayette | 27 min |
| May 3, 8:40 AM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
| May 3, 8:59 AM CDT | Tornado Warning | EWX | Fayette | 31 min |
| May 3, 9:14 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 46 min |
| May 3, 9:20 AM CDT | Tornado Warning | EWX | Fayette | 40 min |
| May 3, 9:37 AM CDT | Tornado Warning | EWX | Lavaca | 38 min |
| May 3, 9:57 AM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 48 min |
| May 3, 3:12 PM CDT | Special Weather Statement | EWX | Val Verde | 63 min |
| May 3, 4:14 PM CDT | Special Weather Statement | EWX | Zavala | 46 min |
| May 3, 4:21 PM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| May 3, 4:30 PM CDT | Special Weather Statement | EWX | Edwards | 45 min |
| May 3, 4:35 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 55 min |
| May 3, 4:36 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 39 min |
| May 3, 4:46 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall | 119 min |
| May 3, 5:10 PM CDT | Special Weather Statement | EWX | Williamson | 35 min |
| May 3, 5:14 PM CDT | Severe Thunderstorm Warning | EWX | Blanco | 46 min |
| May 3, 5:21 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 54 min |
| May 3, 5:26 PM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall | 11 hr |
| May 3, 5:29 PM CDT | Special Weather Statement | EWX | Gillespie | 46 min |
| May 3, 5:34 PM CDT | Special Weather Statement | EWX | Travis | 26 min |
| May 3, 5:48 PM CDT | Special Weather Statement | EWX | Gillespie | 42 min |
| May 3, 5:58 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays | 47 min |
| May 3, 6:00 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 45 min |
| May 3, 6:01 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| May 3, 6:10 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| May 3, 6:16 PM CDT | Areal Flood Advisory | EWX | Dimmit | 3 hr |
| May 3, 6:26 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 11 hr |
| May 3, 6:27 PM CDT | Severe Thunderstorm Warning | EWX | Real | 63 min |
| May 3, 6:29 PM CDT | Special Weather Statement | EWX | Gillespie | 46 min |
| May 3, 6:40 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 37 min |
| May 3, 6:43 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 62 min |
| May 3, 6:54 PM CDT | Special Weather Statement | EWX | Bandera, Kendall | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.